# SDR P5CA9700169

- Difficulty date: January 17, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N858FT
- Make and model: Boeing 747123
- Aircraft serial: 20109
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Steps
- Condition: Broken
- Location: Bs 2484
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TWO JACK SCREW AREA OF HORIZ STAB MAINTS STEPS BROKEN PUNCTURED AND DELAMINATED STA 2484.  REMOVED AND REPLACED HORIZ STAB MAINTS STEPS IAW SRM 51-10-01, L/H/S.
